Ghent University Academic Bibliography

Advanced

On the hyperplanes of the half-spin geometries and the dual polar spaces DQ(2n, K)

Bart De Bruyn UGent (2007) JOURNAL OF COMBINATORIAL THEORY SERIES A. 114(6). p.979-992
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
114
issue
6
pages
979-992 pages
Web of Science type
Article
Web of Science id
000248691400001
JCR category
MATHEMATICS
JCR impact factor
0.733 (2007)
JCR rank
48/206 (2007)
JCR quartile
1 (2007)
ISSN
0097-3165
language
English
UGent publication?
yes
classification
A1
id
397891
handle
http://hdl.handle.net/1854/LU-397891
date created
2008-05-02 23:48:00
date last changed
2008-05-05 12:13:41
@article{397891,
  author       = {De Bruyn, Bart},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {6},
  pages        = {979--992},
  title        = {On the hyperplanes of the half-spin geometries and the dual polar spaces DQ(2n, K)},
  volume       = {114},
  year         = {2007},
}

Chicago
De Bruyn, Bart. 2007. “On the Hyperplanes of the Half-spin Geometries and the Dual Polar Spaces DQ(2n, K).” Journal of Combinatorial Theory Series A 114 (6): 979–992.
APA
De Bruyn, B. (2007). On the hyperplanes of the half-spin geometries and the dual polar spaces DQ(2n, K). JOURNAL OF COMBINATORIAL THEORY SERIES A, 114(6), 979–992.
Vancouver
1.
De Bruyn B. On the hyperplanes of the half-spin geometries and the dual polar spaces DQ(2n, K). JOURNAL OF COMBINATORIAL THEORY SERIES A. 2007;114(6):979–92.
MLA
De Bruyn, Bart. “On the Hyperplanes of the Half-spin Geometries and the Dual Polar Spaces DQ(2n, K).” JOURNAL OF COMBINATORIAL THEORY SERIES A 114.6 (2007): 979–992. Print.